# SDR SWAA2023051629264

- Difficulty date: April 19, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N8534Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63578
- Aircraft time: 19,732 hours, 9,539 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H BS663 UPPER ATTACH ANGLE IS CRACKED ON VAPOR BARRIER RBL34 WL167.68<REMOVED DAMAGED SECTION OF VAPOR BARRIER UPPER ATTACH ANGLE BS 663 RBL38-RBL65 AND WL 167.68 IAW SRM 57-10-10-2R-5;[07] REMOVED DAMAGED SECTION OF VAPOR BARRIER UPPER ATTACH ANGLE AND PERFORMED DVI AND NO ADDITIONAL DAMAGE FOUND ON BS 663 RBL38-RBL65 AND WL 167.68 IAW SRM 57-10-10-2R-5 PAR.4B AND 4D.;[08] VERIFIED CORRECTION ACTION ITEM 7.;[09] REQUIRED NDI INSPECTIONS OPEN HOLES AND CRACK FREE CUT OUT ON REPAIR AREA BS 663 RBL38-RBL65 AND WL 167.68 IAW SRM 57-10-10-2R-5 PAR.4C.;[10] ACCOMPLISHED HFEC SURFACE SCAN OF CUT OUT IAW 737 NDTM PART 6 CHAPTER 51-00-00 PROCEDURE 23. NO CRACKS NOTED.FABRIBATED; LOCATED; DRILLED; APPLIED CHEMICAL CONVERSION COATING; PRIMER AND TEFLON PAINT ON REPAIR PARTS AT BS 663 RBL25 TO RBL65 AND WL 167.68 IAW SRM 57-10-10-2R-5 PAR.4E-4K MATERIAL USED -1 REPLACEMENT ANGLE 2024T3 CLAD 0.063' LOT#1524605-1; -2 SPLICE ANGLE 2024T3 CLAD 0.071' LOT# 1501822-1.;[12] OK TO INSTALL.;[13] VERIFIED CORRECTIVE ACTION STEPS 11 AND 12. VERIFIED OK TO INSTALL REPAIR PARTS.;[14] INSTALLED HORIZONTAL FLANGE FASTENERS OF REPAIR PARTS AT BS 663 RBL25 TO RBL65 AND WL 167.68 IAW SRM 57-10-10-2R-5 PAR.4L.;[15] VERIFIED CORRECTIVE ACTIVE STEP 14.;COMPLETED FASTENER INSTALLATION COMMON TO STIFFENER RBL45 WL 167 BS663; SEALING AROUND AND CIC ON REPAIR AREA IAW SRM 57-10-10-2R-5 PAR.4L-4P. TOOL USED ATS312 DUE DATE 07/ 2023 VERIFIED MEASUREMENT TABLE
